# SDR M3XA2014122710

- Difficulty date: December 27, 2014
- Submitted: December 28, 2014
- Operation: Air carrier
- Aircraft: N516MT
- Make and model: Bell 407
- Aircraft serial: 53762
- Aircraft time: 3,294 hours, 11,677 cycles
- Engine: Allsn 250C47B
- Engine time: 1,892 hours, 4,546 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fadec
- Stage of operation: LD
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CONTROLLED LANDING AT HOSPITAL A FADEC LIGHT ILLUMINATED.  ACFT LANDED SAFELY, NO OTHER ISSUES NOTED. COMPLETED MX TASK, NO ISSUES NOTED.
